# SDR COEA2023122805801

- Difficulty date: October 31, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 38,540 hours, 42,617 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411228
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 248415 NR 100036 HEAVY CHECK   COE/MAJOR REPAIR: INTERNAL FUSELAGE FLOORBEAM 28B HAS LEVEL 2 CORROSION BETWEEN L/H AND R/H INBOARD SEAT TRACKS. CORRECTIVE ACTION: REPLACED FLOORBEAM PER ATR72 SRM 51-25-01 AND 51-25-04.
